# SDR USAA2009042991027

- Difficulty date: April 4, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479606
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - GALVANIC CORROSION ON INTERCOSTAL WEB BETWEEN BS 847 TO BS 867, S25R.  REPLACED INTERCOSTAL BETWEEN BS 847 TO BS 867, S25R IAW B737 SRM 51-10-02.
